Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 25, No. 2 (April, 1973)
J. Inoue Some closed subalgebras of measure algebras and a generalization of P. J. Cohen's theorem, II 169−187
E. Bannai Primitive extensions of rank 4 of multiply transitive permutation groups, I --- The case where all the orbits are self-paired 188−201
D. E. Blair, G. D. Ludden and M. Okumura Hypersurface of an even-dimensional sphere satisfying a certain commutative condition 202−210
W. E. Fitzgibbon Approximations of nonlinear evolution equations 211−221
S. T. Kuroda Scattering theory for differential operators, II --- Self-adjoint elliptic operators 222−234
H. Fujimoto Families of holomorphic maps into the projective space omitting some hyperplanes 235−249
N. Motohashi An extended relativization theorem 250−256
R. Sato Ergodic theorems and weak mixing for Markov processes 257−264
S. Ōuchi Semi-groups of operators in locally convex spaces 265−276
A. Tsuchiya Homology operations on ring spectrum of H{\infty} type and their applications 277−316
G. B. Nath A generalised combinatorial distribution problem 317−321
S. A. Amitsur On universal embeddings in matrix rings 322−328
H. Kazama On pseudoconvexity of complex abelian Lie groups 329−333
M. Kamata and H. Minami Bordism groups of dihedral groups 334−341
K. Gomi Finite groups with central Sylow 2-intersections 342−355

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.